# SDR UALA2010062802277

- Difficulty date: June 26, 2010
- Submitted: June 30, 2010
- Operation: Air carrier
- Aircraft: N822UA
- Make and model: Airbus A319-131
- Aircraft serial: 948
- Aircraft time: 40,130 hours, 15,579 cycles
- Engine: Iae V2522A5
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Valve
- Part number: 9024157042
- Part serial: 9856954
- Condition: Failed
- Location: Cabin Pressure
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ACFT EXPERIENCED A PRESSURE DROP ON DESCENT. PFR SHOWS ECAM MSG 'CAB PR LO DIFF PR' AND 'CAB PR SAFETY VALVE OPEN'. PER TROUBLESHOOTING FOUND BOTH SAFETY VALVES AT FAULT. REPLACED BOTH SAFETY VALVES 6HL AND 7HL. OPS NORMAL.
